# SDR SWAA2020030542153

- Difficulty date: February 25, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT PASSENGER CABIN BS540 RBL1 WL208.         REMOVED, LOCATED AND DRILLED FLOOR SUPPORT STA. 540 RBL 1 PER SRM 51-40-02 PAR 7D, SRM 51-40-05 FIG. 4 AND DWG. 143A0060. OK TO INSTALL. LEAD 59 29FEB20 INSP 45 27FEB20 INSTALLED FLOOR SUPPORT PER SRM 51-40-02 PAR 7D AND DWG. 143A0060. 91195U 2.29.20
